# SDR R61A201204050216

- Difficulty date: April 5, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 16,950 hours, 12,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: L2 Door Slide
- Part time: 16,950 hours, 12,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK,  LEVEL 2 CORROSION WAS FOUND ON THE L2 DOOR FORWARD AND AFT SLIDE HOOK HARDWARE.  MAINTENANCE REMOVED AND REPLACED BOLTS IAW AMM 20-10-01.
